# SDR SWIA2020013148032

- Difficulty date: January 15, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH PANEL HAS CRACKED SCREW HOLE    (C-CHECK) RO 1/28/2020   REPAIRED CRACKED SCREW HOLE IN CREW ESCAPE HATCH PANEL USING SATTO-20-21 PER BOMBARDIER, C/W ALL STEPS OF REO.
